# SDR AALA202205055624

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 737
- Aircraft serial: 40656
- Aircraft time: 12,470 hours, 1,530 cycles
- Engine: Ge GENX2B67B
- Engine time: 12,469 hours, 1,530 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 2051M72G03
- Part serial: CFNFEF35
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Part time: 12,469 hours, 1,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE VIBRATION REVERSE IMAGE 512 N STARTED DURING CLIMB. FLIGHT DECLARED AN EMERGENCY AND AIRCRAFT RETURNED TO LHR.  CARRIED OUT ENGINE OVER MAX VIBRATION INSPECTION PER AMM DMC B787-A-G71-00-00-31A. FOUND NUMBER 11 BLADE BACKSIDE MATERIAL MISSING. REPLACED FAN BLADE PER WORK CARD 78L40071003. COMPLETED VIBRATION SURVEY TEST NUMBER 9. ALL FIGURES WITHIN LIMITS PER AMM B787-A-G71-00-00-31A.
